PuSH - Publication Server of Helmholtz Zentrum München

El Omari, M.* ; El Maroufy, H.* ; Fuchs, C.

Non parametric estimation for fractional diffusion processes with random effects.

Statistics 53, 753-769 (2019)
We propose a nonparametric estimation for a class of fractional stochastic differential equations (FSDE) with random effects. We precisely consider general linear fractional stochastic differential equations with drift depending on random effects and non-random diffusion. We build ordinary kernel estimators and histogram estimators and study their risk (), when . Asymptotic results are evaluated as both and N tend to infinity.
Additional Metrics?
Edit extra informations Login
Publication type Article: Journal article
Document type Scientific Article
Keywords Random Effects Model ; Fractional Brownian Motion ; Nonparametric Estimation ; Density Estimator ; Histogram Estimator ; 62g86 ; 60g22 ; 62g20; Maximum-likelihood Estimator
ISSN (print) / ISBN 0323-3944
e-ISSN 0233-1888
Journal Statistics
Quellenangaben Volume: 53, Issue: 4, Pages: 753-769 Article Number: , Supplement: ,
Publisher Taylor & Francis
Publishing Place Abingdon, Oxon [u.a.]
Reviewing status Peer reviewed